FAQ: “What can I do about gas and bloating?”

What to do if you experience gas or bloating while taking PGX.

It is not uncommon for people who have recently started taking PGX to experience some side effects of gas or bloating. While these are not pleasant symptoms to experience, they are nothing to be overly concerned about as there are things you can do to alleviate them!

In order to diminish gas and bloating while taking PGX, reduce the amount of PGX you are taking. Then, once you no longer experience any gas or bloating, you can gradually increase the amount of PGX over a period of 3 to 7 days. Side effects such as these are temporary with most people and usually subside completely after a week or more of taking PGX. As an extra measure, you may also want to take probiotic supplements (friendly intestinal bacteria) to enhance the health of your gastrointestinal tract.

Reminder: It’s also important to remember to drink lots of water when taking PGX!

For more answers to common questions about PGX, please visit our FAQ section or email us your question!

Image source: http://www.naturaldigestioncare.com